# SDR 9715709979

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Part time: 11,155 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  CREW PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND NORMAL PRESSURE WAS ACHIEVED USING ALTERNATE PUMP.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONAL CHECK NORMAL.
